2017
Том 69
№ 6

All Issues

Volume 29, № 6, 1977

Article (Ukrainian)

Korolyuk V. S., Mitropolskiy Yu. A., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 

Article (Ukrainian)

Finite non-Abelian groups with complemented non-Abelian subgroups

Baryshovets P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 733–737

Article (Ukrainian)

Pseudoinverse operators in Banach spaces

Meleshko V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 738–749

Article (Ukrainian)

The problem of justifying the averaging method for second-order equations with impulsive action

Mitropolskiy Yu. A., Perestyuk N. A., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 750–762

Article (Ukrainian)

Theorems of Tauberian type for (J, pn) summation methods

Mikhalin G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 763–770

Article (Ukrainian)

Inhomogeneous strongly continuous semigroups of operators

Plyushchev Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 771–780

Article (Ukrainian)

The Cauchy problem for parabolic equations with essentially infinite-dimensional elliptic operators

Bogdanskii Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 781–784

Article (Ukrainian)

Exact constant for approximation of continuous functions by summation operators of Jackson type

Bugaets V. P., Martynyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 791–796

Article (Ukrainian)

Some remarks on the paper “stochastic semigroups”

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 796–800

Article (Ukrainian)

Method of successive approximations in a two-point boundary problem with parameter

Goma I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 800–807

Article (Ukrainian)

Valiron deficiencies of entire characteristic functions of finite order

Yeremenko A. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 807–809

Article (Ukrainian)

Behavior of solutions of a nonlinear hyperbolic equation for variation of domain

Ivanov L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 809–812

Article (Ukrainian)

A boundary-value problem with parameters for a system of functional differential equations

Baynov D. D., Konstantinov M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 812–817

Article (Ukrainian)

Riemann problem with generalized coefficient

Kochura A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 817–823

Article (Ukrainian)

Representation theory of solutions of generalized Rodrigues-Hamilton equation

Lapkovsky A. K., Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 823–825

Article (Ukrainian)

Representation of regular functions by Dirichlet series in closed convex polygons

Mel'nik Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 826–830

Article (Ukrainian)

Reversibility conditions in the theory of summability of double series

Slepenchuk K. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 830–835

Article (Ukrainian)

The existence of the invariant toroidal manifold of a countable system of differential equations with impulsive action

Teplinsky Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 835–841

Article (Ukrainian)

Some properties of a class of N-functions

Tsyganok I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 841–845